MathSciNet Relay Station
MathSciNet bibliographic data
MR2582073 60H10
Lan, Guang Qiang Pathwise uniqueness and non-explosion of SDEs with non-Lipschitzian coefficients. (Chinese) Acta Math. Sinica (Chin. Ser.) 52 (2009), no. 4, 731–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement